# SDR CALA2013102892425

- Difficulty date: October 27, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 79,077 hours, 23,874 cycles
- Engine: Pwa PW2037
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT OFFICER'S ALT WINDOW HAS INTERMITTENT FLAG.  REPLACED FLIGHT OFFICER`S ALTIMETER, TESTED OKAY.
